# SDR DALA2022112807576

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON FLOOR STRINGERS (LOWER AND UPPER SURFACES) RBL. 7.55, 10.2 AND 16.10 BTW STA.1400 TO 1420 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00233, FLOOR STRINGERS RBL. 7.55 AND 16.10 BTW STA 1340 TO 1440 WERE REPLACED PER B757-200 SRM. OUT LIMITS FLOOR STRINGER RBL 10.2 WAS REPAIRED PER NRC 00235. (2510629)
